# SDR ERAA20120114

- Difficulty date: December 4, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Part number: 85320980105
- Condition: Corroded
- Location: Fuselage
- Part time: 52,013 hours, 72,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY CASTING FOUND SLIGHTLY CORRODED.  REPLACED CASTING P/N 85320980-105.
